×

Robust density of periodic orbits for skew products with high dimensional fiber. (English) Zbl 1343.37013

Summary: We consider step and soft skew products over the Bernoulli shift which have an \(m\)-dimensional closed manifold as a fiber. It is assumed that the fiber maps Hölder continuously depend on a point in the base. We prove that, in the space of skew product maps with this property, there exists an open domain such that maps from this open domain have dense sets of periodic points that are attracting and repelling along the fiber. Moreover, robust properties of invariant sets of diffeomorphisms, including the coexistence of dense sets of periodic points with different indices, are obtained.

MSC:

37C05 Dynamical systems involving smooth mappings and diffeomorphisms
37A25 Ergodicity, mixing, rates of mixing
37C27 Periodic orbits of vector fields and flows
37D30 Partially hyperbolic systems and dominated splittings
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Gorodetski, A.; Ilyashenko, Y. S., Some properties of skew products over a horseshoe and solenoid, Proceedings of the Steklov Institute of Mathematics, 231, 96-118 (2000) · Zbl 1002.37017
[2] Gorodetski, A. S.; Ilyashenko, Y. S., Some new robust properties of invariant sets and attractors of dynamical systems, Funktsional’nyi Analiz i Ego Prilozheniya, 33, 2, 16-30 (1999) · Zbl 0939.37015 · doi:10.1007/BF02465190
[3] Homburg, A. J.; Nassiri, M., Robust minimality of iterated function systems with two generators, Ergodic Theory and Dynamical Systems, 1-6 (2013)
[4] Ghane, F. H.; Nazari, M.; Saleh, M.; Shabani, Z., Attractors and their invisible parts for skew products with high dimensional fiber, International Journal of Bifurcation and Chaos, 22, 8 (2012) · Zbl 1258.37022 · doi:10.1142/S0218127412501829
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.